# SDR WRLA2009149

- Difficulty date: May 11, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11
- Aircraft serial: 48632
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5192929169T
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C-CHK IN TPE - EGAT FOUND:  FOUND MID DECK CABIN FLOOR SUPPORT CORROSION ON STA 1887 AT X= 30-35 (REF EGAT NRC U05052).  REMOVED DAMAGED SUPPORT IAW MD-11 SRM VOL 2 51-35-01 REV 40.  FABRICATED NEW SUPPORT IAW EI W2009A53-B-602 REV 0.  INSTALLED NEW SUPPORT IAW MD-11 SRM VOL 2 51-35-01 REV 40.  CONDITION CHK NORMAL & JOB COMPLETE.
